Alert archive / Wisconsin / Gale Warnings in 2010

Gale Warning 4, NWS Milwaukee, WI

April 7, 2010

NWS Milwaukee, WI issued this gale warning at Apr 7, 2010, 4:30 AM CDT. It took effect at Apr 7, 2010, 7:29 PM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 7, 2010, 4:30 AM CDT (09:30 UTC)
In effect from
Apr 7, 2010, 7:29 PM CDT
Expired
Apr 8, 2010, 9:29 AM CDT
In force
14 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WHUS73 KMKX 070930
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 AM CDT WED APR 7 2010

...BRISK NORTHEAST WINDS AND HIGH WAVES...

.NORTH WINDS WILL INCREASE TODAY AS LOW PRESSURE MOVES ACROSS
NORTHERN ILLINOIS AND DEEPENS OVER NORTHERN INDIANA TONIGHT. GALE
FORCE WINDS TONIGHT WILL GENERATE HIGH WAVES. RAIN SHOWERS DURING
THE DAY WILL CHANGE TO SNOW SHOWERS TONIGHT. THE LOW WILL MOVE TO
LAKE ERIE LATE THURSDAY ALLOWING WINDS AND WAVES TO DIMINISH.

LMZ643>646-071730-
/O.EXT.KMKX.SC.Y.0020.000000T0000Z-100408T0300Z/
/O.NEW.KMKX.GL.W.0004.100408T0300Z-100408T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
430 AM CDT WED APR 7 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 10 PM CDT THIS EVENING. 

NORTHEAST WINDS 15 TO 25 KNOTS TODAY WILL INCREASE TO 30 KNOTS
THIS EVENING WITH FREQUENT GUSTS ABOVE 40 KNOTS. WINDS FREQUENTLY
GUSTING ABOVE GALE FORCE TONIGHT WILL GENERATE WAVES TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

BRUESKE
6 follow-up statements
848 
WHUS73 KMKX 071429
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CDT WED APR 7 2010

...BRISK NORTHEAST WINDS AND HIGH WAVES...

.NORTH WINDS WILL INCREASE TODAY AS LOW PRESSURE MOVES ACROSS
NORTHERN ILLINOIS AND DEEPENS OVER NORTHERN INDIANA TONIGHT. GALE
FORCE WINDS TONIGHT WILL GENERATE HIGH WAVES. SCATTERED RAIN
SHOWERS DURING THE DAY WILL CHANGE TO SNOW SHOWERS TONIGHT. THE
LOW WILL MOVE TO LAKE ERIE LATE THURSDAY ALLOWING WINDS AND WAVES
TO DIMINISH.

LMZ643>646-072230-
/O.CON.KMKX.SC.Y.0020.000000T0000Z-100408T0300Z/
/O.CON.KMKX.GL.W.0004.100408T0300Z-100408T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 AM CDT WED APR 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM CDT THURSDAY.

NORTHEAST WINDS 15 TO 25 KNOTS TODAY WILL INCREASE TO 30 KNOTS
THIS EVENING WITH FREQUENT GUSTS ABOVE 40 KNOTS. WINDS FREQUENTLY
GUSTING ABOVE GALE FORCE TONIGHT WILL GENERATE WAVES TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

KUHLMAN
160 
WHUS73 KMKX 072030
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 PM CDT WED APR 7 2010

...BRISK NORTHEAST WINDS AND HIGH WAVES...

.NORTHERLY WINDS WILL INCREASE TONIGHT BEHIND A DEEPENING LOW
PRESSURE SYSTEM ACROSS CENTRAL ILLINOIS LATE THIS AFTERNOON INTO
NORTHERN INDIANA TONIGHT. GALE FORCE WINDS TONIGHT WILL GENERATE
HIGH WAVES. RAIN SHOWERS LATE THIS AFTERNOON AND EARLY EVENING
WILL CHANGE TO SNOW SHOWERS AROUND MIDNIGHT TONIGHT. THE LOW WILL
MOVE TO LAKE ERIE LATE THURSDAY ALLOWING WINDS AND WAVES TO
DIMINISH.

LMZ643>646-080430-
/O.CON.KMKX.SC.Y.0020.000000T0000Z-100408T0300Z/
/O.CON.KMKX.GL.W.0004.100408T0300Z-100408T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 PM CDT WED APR 7 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING. A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM CDT THURSDAY.

NORTHEAST WINDS 15 TO 25 KNOTS TODAY WILL INCREASE TO 30 KNOTS
THIS EVENING WITH FREQUENT GUSTS ABOVE 40 KNOTS. WINDS FREQUENTLY
GUSTING ABOVE GALE FORCE TONIGHT WILL GENERATE WAVES TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


KUHLMAN
358 
WHUS73 KMKX 080029
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
729 PM CDT WED APR 7 2010

...NORTHEAST GALES AND HIGH WAVES...

.NORTHERLY GALES WILL PREVAIL TONIGHT AND THURSDAY MORNING AS
DEVELOPING LOW PRESSURE MOVES FROM INDIANA INTO SOUTHEAST ONTARIO
CANADA ON THURSDAY. GALE FORCE WINDS WILL GENERATE HIGH WAVES. THE
WINDS AND WAVES WILL SLOWLY DECREASE THURSDAY AFTERNOON WITH MUCH
LIGHTER WINDS AND WAVES NOT EXPECTED UNTIL THURSDAY NIGHT OR
FRIDAY. 


LMZ643>646-080830-
/O.CAN.KMKX.SC.Y.0020.000000T0000Z-100408T0300Z/
/O.EXT.KMKX.GL.W.0004.100408T0029Z-100408T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
729 PM CDT WED APR 7 2010

...GALE WARNING NOW IN EFFECT UNTIL 10 AM CDT THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL
10 AM CDT THURSDAY. 

NORTH GALES TO 35 KNOTS WILL PREVAIL TONIGHT AND THURSDAY MORNING.
WAVES WILL BUILD TO 6 TO 10 FEET. WINDS AND WAVES WILL SLOWLY
DECREASE LATE THURSDAY MORNING INTO THE AFTERNOON. A SMALL CRAFT
ADVISORY WILL LIKELY BE NEEDED AFTER 10 AM THURSDAY FOR CONTINUED
BRISK WINDS AND HIGH WAVES.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GEHRING
245 
WHUS73 KMKX 080228
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
928 PM CDT WED APR 7 2010

...NORTHEAST GALES AND HIGH WAVES TONIGHT AND THURSDAY...

.NORTHERLY GALES WILL PREVAIL TONIGHT AND THURSDAY MORNING AS DEVELOPING
LOW PRESSURE MOVES FROM LOWER MICHIGAN INTO SOUTHEAST ONTARIO
CANADA ON THURSDAY. GALE FORCE WINDS WILL GENERATE HIGH WAVES. THE
WINDS AND WAVES WILL SLOWLY DECREASE THURSDAY AFTERNOON WITH MUCH
LIGHTER WINDS AND WAVES NOT EXPECTED UNTIL THURSDAY NIGHT OR
FRIDAY.

LMZ643>646-081030-
/O.CON.KMKX.GL.W.0004.000000T0000Z-100408T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
928 PM CDT WED APR 7 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY. 

NORTH GALES TO 35 KNOTS WILL PREVAIL TONIGHT AND THURSDAY
MORNING. WAVES WILL BUILD TO 6 TO 10 FEET. WINDS AND WAVES WILL
SLOWLY DECREASE LATE THURSDAY MORNING INTO THE AFTERNOON. A SMALL
CRAFT ADVISORY WILL LIKELY BE NEEDED AFTER 10 AM THURSDAY FOR
CONTINUED BRISK WINDS AND HIGH WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
GEHRING
760 
WHUS73 KMKX 080854
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 AM CDT THU APR 8 2010

...NORTHWEST GALES AND HIGH WAVES THIS MORNING...

.NORTHWESTERLY GALES WILL CONTINUE THIS MORNING AS LOW PRESSURE
MOVES INTO SOUTHEAST ONTARIO CANADA. GALE FORCE WINDS HAVE 
GENERATED HIGH WAVES. WINDS AND WAVES WILL SLOWLY DECREASE
THURSDAY AFTERNOON WITH MUCH LIGHTER WINDS AND WAVES EXPECTED
FRIDAY.

LMZ643>646-081500-
/O.CON.KMKX.GL.W.0004.000000T0000Z-100408T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
354 AM CDT THU APR 8 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING...

A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

NORTHWEST GALE FORCE WIND GUSTS TO 35 KNOTS WILL CONTINUE EARLY
THIS MORNING. WINDS AND WAVES WILL SLOWLY DECREASE LATE THURSDAY
MORNING INTO THE AFTERNOON. A SMALL CRAFT ADVISORY WILL LIKELY BE
NEEDED AFTER 10 AM TODAY FOR CONTINUED BRISK WINDS AND HIGH
WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

BRUESKE
326 
WHUS73 KMKX 081429
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 AM CDT THU APR 8 2010

...WINDS AND WAVES WILL GRADUALLY DIMINISH THROUGH TONIGHT...

.NORTHWEST WINDS WILL REMAIN ELEVATED THROUGH EARLY AFTERNOON...
AND THEN DIMINISH OVERNIGHT AS LOW PRESSURE SHIFTS FROM LOWER
MICHIGAN TO EASTERN ONTARIO. WINDS AND WIND GUSTS ARE EXPECTED TO
REMAIN BELOW GUST FORCE FOR THE REMAINDER OF THE DAY. OFFSHORE
WINDS WILL ALLOW WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY
CRITERIA OVERNIGHT.

LMZ643>646-082230-
/O.CAN.KMKX.GL.W.0004.000000T0000Z-100408T1500Z/
/O.NEW.KMKX.SC.Y.0021.100408T1429Z-100409T0800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
929 AM CDT THU APR 8 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CDT FRIDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

NORTHWEST WINDS OF 15 TO 25 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS
WILL CONTINUE THROUGH EARLY AFTERNOON. WINDS WILL SLOWLY DIMINISH
TO 10 TO 20 KNOTS BY EARLY EVENING. WAVES WILL TAKE LONGER TO
SUBSIDE...BUT OFFSHORE WINDS WILL ALLOW WAVE HEIGHTS TO DROP BELOW
SMALL CRAFT ADVISORY CRITERIA OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

&&

$$

MRC

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Apr 7, 4:12 AM CDT, 18 minutes earlier.

Area forecast discussion, Apr 7, 4:12 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT WED APR 7 2010

.SHORT TERM...

TODAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

LOW PRESSURE WILL SLIDE FROM WESTERN ILLINOIS EAST INTO NORTHWEST
INDIANA TODAY. EXPECT MAINLY SMALL CHANCES OF RAIN THROUGH THE
MORNING INTO EARLY AFTERNOON...EXCEPT FOR ACROSS THE FAR SOUTHEAST
CLOSER TO THE LOW WHERE RAIN SHOWERS ARE MORE PROBABLE. AS THE LOW
LIFTS NORTHEAST AHEAD AN UPPER TROUGH DIGGING SOUTHWARD INTO
WI...GENERALLY LIGHT RAIN WILL SPREAD NORTHWARD INTO SRN WI...WITH
MOST LOCATIONS SEEING RAINFALL BY LATE AFTERNOON.

TONIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM

SFC LOW WILL CONTINUE SLOW NORTHEAST PROGRESSION TONIGHT...DEEPENING
AS IT INTERACTS WITH UPPER TROUGH. THIS DEEPENING OF THE LOW
RESULTS IN A PRETTY GOOD AREA OF OMEGA OVER SRN WI THIS EVENING
AND TONIGHT. PRECIP SEEMS LIKE A GOOD BET...WHILE PRECIP TYPE IS
OF A BIGGER CONCERN. COLDER AIR WILL DROP INTO WISCONSIN THIS
EVENING...WITH MODELS NOW SUGGESTING A TRANSITION TO ALL SNOW.
MODELS HAD BEEN HINTING AT THIS POSSIBILITY...BUT LATEST GFS AND
NAM SOUNDINGS BOTH SUPPORT RAIN CHANGING TO SNOW LATE
EVENING...WITH ALL SNOW THEN LIKELY BY AROUND MIDNIGHT.
SURFACE TEMPERATURES MAY HANG A LITTLE ABOVE FREEZING...BUT THIS
MILDER LAYER WILL BE VERY SHALLOW...WITH ALL SUB FREEZING
TEMPERATURES ABOVE. DO NOT THINK THIS WILL BE A VERY EFFICIENT
ACCUMULATING SNOWFALL DUE TO TEMPERATURES AT OR ABOVE FREEZING AT
THE SFC...A MILD GROUND DUE TO RECENT WARM WEATHER...AND THE BEST
LIFT GENERALLY BELOW THE DENDRITE GROWTH ZONE. STILL...STILL THINK
AN INCH OR SO IS POSSIBLE ON GRASSY SURFACES OR OTHER COLDER
OBJECTS...WITH ACCUMULATION ON PAVED SURFACES UNLIKELY. BEST
CHANCE FOR LIGHT ACCUMULATIONS WILL BE ACROSS THE ERN HALF OF THE
FORECAST AREA...WHERE PRECIP WILL LINGER LONGER AFTER COLD AIR
ARRIVES.

IN ADDITION TO THE SNOW...THE DEEPENING LOW WILL TIGHTEN THE
PRESSURE GRADIENT ACROSS SRN WI...WITH FAIRLY BREEZY AND GUSTY
WINDS POSSIBLE THIS EVENING INTO TONIGHT. COMBINED WITH THE COLDER
TEMPERATURES AND SNOW...THE 80 DEGREE WEATHER OF LAST WEEK WILL
SEEM LIKE A DISTANT MEMORY.

PRECIP WILL LINGER ON THURSDAY...AS THE LOW SLOWLY PULLS AWAY. ANY
REMAINING SNOW SHOWERS MAY MIX WITH RAIN IN THE AFTERNOON IF
BOUNDARY LAYER WARMS UP ENOUGH. HIGHS ON THURSDAY WILL RUN A FEW
DEGREES BELOW NORMAL WITH COLDER AIRMASS STILL IN PLACE.

FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

SURFACE HIGH PRESSURE WILL MOVE OVERHEAD ON FRIDAY...WITH UPPER
RIDGING BUILDING IN FROM THE WEST. THIS WILL ALLOW TEMPERATURES TO
QUICKLY REBOUND TO A COUPLE DEGREES ABOVE NORMAL...WITH LOW 50S
NEAR THE LAKE TO NEAR 60 IN THE WEST.

.LONG TERM...

SATURDAY THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE...MEDIUM

UPPER RIDGE WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE
WEEKEND...WITH A RETURN TO WELL ABOVE NORMAL TEMPERATURES. MODELS
ARE FAIRLY CONSISTENT IN LIFTING A WARM FRONT THROUGH THE STATE
SUNDAY AND MONDAY...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ALONG
AND NORTH OF THE FRONT. INTRODUCED SLIGHT CHANCE POPS ON
SUNDAY...AND KEPT LOW CHANCE POPS GOING SUNDAY NIGHT INTO MONDAY.

&&

.AVIATION...SHOWERS CONTINUE TO MOVE NORTHEASTWARD DURING THE
MORNING HOURS OVER EXTREME SOUTHEAST WISCONSIN TRIGGERED BY A
STATIONARY WEST TO EAST ORIENTED SURFACE BOUNDARY AND LOW PRESSURE
OVER NORTHERN ILLINOIS. THE BOUNDARY WILL SLOWLY DRIFT SOUTHEASTWARD
DURING THE DAY AND THE SURFACE LOW WILL DEEPEN WEDNESDAY NIGHT AND
THURSDAY...INCREASING WINDS FROM THE NORTH WITH GUSTS TO 40 KNOTS
ALONG THE SOUTHWESTERN SHORE OF LAKE MICHIGAN.

LIFR AND OCCASIONAL VLIFR CEILINGS WILL CONTINUE OVER SOUTHEASTERN
WISCONSIN THROUGH THURSDAY WITH RAIN SHOWERS CHANGING TO SNOW SHOWERS
EARLY WEDNESDAY NIGHT AND WINDS INCREASING TO 25 KNOTS SUSTAINED
WITH FREQUENT GUSTS TO 40 KNOTS. NO SNOW ACCUMULATION EXPECTED ON
PAVED SURFACES.

&&

.MARINE...SMALL CRAFT ADVY CONDITIONS WEDNESDAY WILL INCREASE TO
GALE CONDITIONS WEDNESDAY NIGHT AS STRONG NORTHERLY WINDS AND COLDER
AIR MOVES INTO THE REGION.  STRONGER WINDS ALOFT WILL MIX TO THE
LAKE SURFACE AND PRODUCE SUSTAINED WINDS NEAR GALE FORCE WITH
FREQUENT GUSTS ABOVE GALE FORCE WEDNESDAY NIGHT. WINDS WILL DECREASE
THURSDAY...BUT A SMALL CRAFT ADVISORY IS LIKELY THURSDAY AS WINDS
AND WAVES CONTINUE TO DECREASE.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LMZ643>646.

     GALE WARNING FROM 10 PM THIS EVENING TO 10 AM CDT THURSDAY FOR
     LMZ643>646.

&&

SHORT/LONG TERM...DDV/07
AVIATION/MARINE...SLB/23
Hazardous weather outlook, Apr 6, 11:30 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 PM CDT TUE APR 6 2010

WIZ046-047-051-052-056>060-062>072-080430-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1130 PM CDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL EXIT SOUTHERN WISCONSIN TONIGHT.

SMALL HAIL...AND HEAVY RAIN ARE THE MAIN HAZARDS WITH THE STORMS.

LOCALIZED FLOODING IS ALSO POSSIBLE. MOST LARGER RIVER SYSTEMS
SHOULD SEE MODERATE RISES...BUT SOME SMALL RIVERS AND STREAMS MAY
EXCEED FLOOD STAGE FOR A TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE INTO WEDNESDAY
MORNING...BUT SEVERE STORMS ARE NOT EXPECTED.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT RAINFALL AMOUNTS AND
ANY HAIL REPORTS WILL BE APPRECIATED.

LMZ643>646-080430-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1130 PM CDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TONIGHT. SMALL CRAFT ADVISORIES ARE IN
EFFECT WITH BRISK NORTHEAST WINDS ALONG WITH HIGHER WAVES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED EARLY WEDNESDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH THURSDAY EVENING
AS STRONG NORTHERLY WINDS BEHIND A COLD FRONTAL PASSAGE CONTINUE
TO CREATE WAVES ABOVE 4 FEET.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 6, 10:38 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1038 PM CDT TUE APR 6 2010

WIZ058-059-064-065-069-070-070400-
DODGE-JEFFERSON-ROCK-WALWORTH-WASHINGTON-WAUKESHA-
1038 PM CDT TUE APR 6 2010

...STRONG THUNDERSTORM MOVING THROUGH JEFFERSON COUNTY INTO SOUTHERN
DODGE AND WESTERN WAUKESHA COUNTIES...

AT 1032 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
WATERTOWN TO 4 MILES NORTHEAST OF MILTON...MOVING NORTHEAST AT 60
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  ROME...               PIPERSVILLE...        LEBANON...
  IXONIA...             HEBRON...
  NWS SULLIVAN/MILWAUKEE...                   MONTEREY...
  ASHIPPUN...           SULLIVAN...           PALMYRA...
  OCONOMOWOC...         NEOSHO...             LAC LA BELLE...
  STONE BANK...         RUBICON...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

KUHLMAN
Local storm report, Apr 6, 10:40 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1040 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             COLUMBUS                43.34N 89.03W
04/06/2010  E0.25 INCH       COLUMBIA           WI   TRAINED SPOTTER

            LOCATED ALONG AVALON RD

&&

SEARS
Local storm report, Apr 6, 11:22 PM CDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1122 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     HAIL             MENOMONEE FALLS         43.15N 88.13W
04/06/2010  E0.25 INCH       WAUKESHA           WI   TRAINED SPOTTER

&&

HENTZ
Local storm report, Apr 6, 11:41 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1141 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLOOD            1 N PORT WASHINGTON     43.40N 87.87W
04/06/2010                   OZAUKEE            WI   TRAINED SPOTTER

            PONDING OF WATER DEEPER THAN CURB. SEWER OVERWHELMED.

&&

HENTZ
Local storm report, Apr 6, 11:51 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1151 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     TSTM WND GST     1 N PORT WASHINGTON     43.40N 87.87W
04/06/2010  E50.00 MPH       OZAUKEE            WI   TRAINED SPOTTER

            FLAG POLE WAS BOWING. FLAG WAS PARTIALLY REMOVED FROM
            POLE.

&&

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:38 PM CDTSevere Thunderstorm WarningMKXDane, Iowa, Sauk37 min
Apr 6, 8:57 PM CDTSevere Thunderstorm WarningMKXDodge, Washington33 min
Apr 6, 9:05 PM CDTSpecial Marine WarningMKX85 min
Apr 6, 9:14 PM CDTSmall Craft AdvisoryMKX22 hr
Apr 6, 9:26 PM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington23 min

Nearby

Gale Warnings in Wisconsin, 2010Every gale warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.